MAUDE Adverse Event Report: TAG MEDICAL PRODUCTS CORPORATION LTD BETTA LINK IMPLANT SHOULDER BSM

TAG MEDICAL PRODUCTS CORPORATION LTD BETTA LINK IMPLANT SHOULDER BSM
Model Number 110045149
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the betta link 2.9 shoulder knotless anchors used in a brostrom surgery were inserted into the fibula.2 anchors both with different lots stayed in the bone and the eyelet broke releasing the sutures.The surgeon was not able to remove part of one of the anchors and it remains in the patient's bone.
 
Additional Manufacturer Narrative
Our investigation team, which consists of engineering, production, qc and qa personals performed the investigation and this is their finding.See ifu 180bsm, with the necessary information provided for the use of this device.Also note that in the warning it is stated not to use excessive tension or overload the device this could lead to device breakage.Also, in the information for use notes number 3 ask for the use of a guide - note 5 ask for maintaining the location of the hole - notes 6-7-8 explains the proper use of the device to get the right results.Our investigation team reviewed the above information that the all the of this device were validated and approved - the dhf complies to quality requirements concluded that ifu instructions were not followed and there was misuse of the device that cause this failure.Root cause: misuse of the device.

Brand Name
BETTA LINK IMPLANT SHOULDER BSM
Common Device Name
BETTA LINK IMPLANT SHOULDER BSM
Manufacturer (Section D)
TAG MEDICAL PRODUCTS CORPORATION LTD
gaaton 2513000,isr
gaaton,isreal,isr
gaaton,
IS 
MDR Report Key21975282
Report Number8043971-0187-02024
Device Sequence Number9197836
Product Code HXI
UDI-Device Identifier10818674025789
UDI-Public10818674025789
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number110045149
Device Lot Number23J25-- 23K46
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown